Publication detail

Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case

DIBLÍK, J.

Original Title

Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case

English Title

Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case

Type

journal article - other

Language

en

Original Abstract

Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case are considered

English abstract

Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case are considered

Keywords

Positive solution, equations with delay, critical case

Released

08.02.1999

ISBN

0022-247X

Periodical

Journal of Mathematical Analysis and Application

Year of study

2000

Number

250

State

US

Pages from

635

Pages to

659

Pages count

25

Documents

BibTex


@article{BUT41747,
  author="Josef {Diblík}",
  title="Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case",
  annote="Positive solutions of the equations x'(t)=-c(t)x(t-T) in the critical case are considered",
  chapter="41747",
  journal="Journal of Mathematical Analysis and Application",
  number="250",
  volume="2000",
  year="1999",
  month="february",
  pages="635",
  type="journal article - other"
}